# SDR CA030526009

- Difficulty date: June 3, 2002
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,208 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 7414 · Magneto/Distributor
- Part: Plug
- Part number: SKL32138AN
- Condition: Shorted
- Location: Magneto
- Component: Mag Harness, C2N2181A
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, B

## Discrepancy

(CAN) THE ENGINE QUITE IN CRUISE AND THE PILOT MADE A DEAD STICK LANDING ONTO THE WATER. UPON INSPECTION FOUND THE SAFETY GROUNDING TAB IN THE FIREWALL PLUG APPEARED TO BE BROKEN OFF AND FELL ACROSS THECONTACT PINS, SHORTING OUT BOTH MAGS.  NOT SURE BECAUSE THE PLUG WOULD HAVE TO BE DESTROYED TO GET IT APART.
